74.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Allergic reaction to docetaxel and Paclitaxel

2 REPLIES 2
Jaybro
Member

Re: Allergic reaction to docetaxel and Paclitaxel

Hi Zoe

 

Shi gives good advice. The hospital needs to track your every reaction, even if it doesn’t feel significant enough to report. It is significant and they can increase the amount of anti-histamine in your prep treatment. Nip it in the bud before it becomes a serious problem (not that it will, just could). The more people who report, the more they learn about our reactions/side effects and that affects future treatments for others. My current oncologist denies that the numbness I’m experiencing is a side effect of Paclitaxel, yet I’ve read several leaflets saying it is (including BCC). I’m assuming patients haven’t bothered mentioning it to her (she’s always running late) so she hasn’t come across it and now I have to waste time going for more tests, while my husband worries for longer. Grrr.

 

Good luck to you both in your recovery x

Shi
Community Champion
Community Champion

Re: Allergic reaction to docetaxel and Paclitaxel

Hi zoetwin mum sorry to hear you’ve had reaction. I had reaction to 2nd t so went back on fec for my 6th one. Please ring your emergency number and tell them you are having reaction to the pacelitaxel 👭 your team is there to help and support you and keep you safe ❤️💕💕Shi xx

ZoeTwinMum
Member

Allergic reaction to docetaxel and Paclitaxel

Has anyone had an allergic reaction to Docetaxel (T) and had to stop treatment and then a not so violent reaction to Pacelitaxel. 

 

Started the Pacelitaxel yesterday and again the itching face and bright red burning cheeks, living on piriton every 4 -5 hours. Just waiting for the hands to start burning/itching and then the rash?